# SDR DHL2006751004

- Difficulty date: December 6, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,741 hours, 18,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SUSTAINED DAMAGE ON LEFT SIDE OF NOSE AT APPROX STA 230, BETWEEN STR 23L AND 25L.  CUT OUT DAMAGED AREA, 6.25" BY 9.875".  FABRICATED DOUBLER FROM 2024-T3, .071" BY 16.5" BY 14", PO NR 9004067, AND FILLER FROM 2024-T3, .063" BY 13.75" BY 15.5", PO NR 9004099, PER B727 SRM 53-30-3 FIG 5 AND 53-30-2 FIG 1.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 53-30-5 FIG'S 5 AND 27, AND 51-10-2.
